Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Determination of the Conjugate Points for Discontinuous Solutions in the Calculus of Variations

Oskar Bolza
American Journal of Mathematics
Vol. 30, No. 3 (Jul., 1908), pp. 209-221
DOI: 10.2307/2369947
Stable URL: http://www.jstor.org/stable/2369947
Page Count: 13
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 16 references.

[Footnotes]
  • *
    Lectures on the Calculus of Variations, § 2, c)
  • Lectures, § 25, c
  • *
    Lectures, § 27, b
  • *
    This reference contains 2 citations:
    • Kneser, Lehrbuch der Variationsrechnung, Q 27
    • Bolza, Trans. Amer. Math. Soc, Vol. VII (1906), p. 464
  • Osgood, Lehrbuch der Functionentheorie, Vol. I, p. 52
  • *
    Lectures, § 24, b
  • Lectures, § 25, b
  • *
    This reference contains 2 citations:
    • Kneser, Lehrbuch der Variationsrechnung, § 27
    • Bliss, The Solution of Differential Equations of the First Order as Functions of their Initial Values, Annals of Mathematics, Ser. 2, Vol. VI, p. 49
  • Caratheodory's " Knickpunkt-Curve"
  • *
    Lectures, Chap. IV
  • Lectures, p. 132
  • *
    Lectures, pp. 40 and 200
  • This reference contains 2 citations:
    • Kneser, Lehrbuch derV Fariationsrechnung, § 24
    • Lectures, § 38
  • Lectures, p. 135
  • *
    Lectutres, p. 58, footnote 2
  • Dissertation, p. 31